Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Consumption Of Warafin Cause Numbness In Fingertips ?

I had my aortic valve replaced in July of this year then had complications with blood clots to my lungs. Am currently taking warafin and have developed numbness in my fingertips. At first it would come and go now it seems to be all the time. Is this a serious side effect of the medication?
Wed, 25 Sep 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

warfarin is not very likely to be causing this symptom. You'd better check with your doctor for other potential causes which may include carpal tunnel syndrome, cervical radiculopathy, peripheral neuropathy, etc. In any case doctors first exclude the most common causes before attributing a symptom to a rare side effect.

I hope I've answered your question. Please let me know if you need further assistance.

Kind Regards,
Dr Panagiotis Zografakis,
Internal Medicine Specialist

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Aortic valve


Loading Online Doctors....
Can Consumption Of Warafin Cause Numbness In Fingertips ?

Hello, warfarin is not very likely to be causing this symptom. You d better check with your doctor for other potential causes which may include carpal tunnel syndrome, cervical radiculopathy, peripheral neuropathy, etc. In any case doctors first exclude the most common causes before attributing a symptom to a rare side effect. I hope I ve answered your question. Please let me know if you need further assistance. Kind Regards, Dr Panagiotis Zografakis, Internal Medicine Specialist